MathSciNet Relay Station
MathSciNet bibliographic data
MR2505694 (2010m:35478) 35Q55 (35B40 35P25 47A40 58J50)
Banica, Valeria; Carles, Rémi; Duyckaerts, Thomas On scattering for NLS: from Euclidean to hyperbolic space. Discrete Contin. Dyn. Syst. 24 (2009), no. 4, 1113–1127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement